MAUDE Adverse Event Report: GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET

GEM V/NV 20D 0.2 FLTR; INTRAVASCULAR ADMINISTRATION SET
Model Number 2232-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the gem v/nv 20d 0.2 fltr experienced leakage.The following information was provided by the initial reporter: pt's methotrexate line was leaking from the filter (specifically the small dots on the back of the filter).Patient and mom noticed very small lime green dots on bed sheet (pt did not come in contact with the methotrexate).After discussing with pharmacy, family and the charge nurse, we decided the best thing to do would be to wrap the filter (tegaderm then wrapped with gauze and coban), and let the methotrexate finish (there was only 1.5 hrs left of 24 hr methotrexate).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one used primary set, was received by the customer for investigation.A empty 250 ml bag of 0.9% sodium chloride was received as well.Upon visual inspection, it could be observed that the expected material 2232-0007 was not returned.Instead a filter free bd primary set attached to a icu medical filter extension set was returned.Since no defects were found with the returned bd product, the customer's complaint of leaking from the filter could not be verified.A device history record review could not be performed because a lot number was not provided by the customer.H3 other text : see h.10.

Brand Name
GEM V/NV 20D 0.2 FLTR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12199824
Report Number9616066-2021-51567
Device Sequence Number1322914
Product Code FPA
UDI-Device Identifier50885403463967
UDI-Public50885403463967
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2232-0007
Device Catalogue Number2232-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1